| Model Number |
9004 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Reocclusion (1985)
| Date of Event |
11/08/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Analysis: the sample was not returned from the user facility; therefore, a device evaluation is unable to be performed.A lot history review revealed 1 additional reocclusion complaint associated with this lot.A review of the device history record (dhr) indicates the lot was manufactured to specification.Conclusion: the actual sample was not received for evaluation.The dhr found nothing to indicate a manufacturing related cause for this event.The investigator assessed the event was possibly related to the study device, but not related to the procedure.Based on the instructions for use (ifu), the occurrence of reocclusion is an inherent risk of any pta procedure, and has been reported in clinical trials of drug coated balloons.If additional information becomes known to the manufacturer, a supplemental report will be provided with all relevant information.
Event or Problem Description
It was reported through a post market clinical study that during the index procedure, a lutonix percutaneous transluminal drug coated balloon (dcb) dilatation catheter was used to treat the target lesion located in the left popliteal artery.Approximately 6 months after the index procedure, the patient¿s left popliteal artery was reportedly reoccluded.A revascularization has not been performed at this time.The investigator assessed that the event was possibly related to the study device, but not related to the procedure.The sample was discarded by the user facility and is not available for evaluation.No adverse patient effects were reported.
Additional Manufacturer Narrative
Additional information: b.5- the event description had the following information added "via duplex ultrasound (dus) imaging." b.6- the relevant test and lab data had the following information added "on 08-nov-2018, dus imaging indicated target lesion was reoccluded.A rutherford class assessment was performed and it was 0 in the left leg." d.5- the operator of device - other had the following information added "cardiovascular internal medicine." e.3- the complainant occupation - other had the following information added "cardiovascular internal medicine." corrected data: b.2 the outcomes attributed to adv ev was changed from "none" to "n/a." h3 analysis: the sample was not returned from the user facility; therefore, a device evaluation is unable to be performed.A lot history review revealed 1 additional reocclusion complaint associated with this lot.A review of the device history record (dhr) indicates the lot was manufactured to specification.Conclusion: the actual sample was not received for evaluation.The dhr found nothing to indicate a manufacturing related cause for this event.The investigator assessed the event was possibly related to the study device, but not related to the procedure.Based on the instructions for use (ifu), the occurrence of reocclusion is an inherent risk of any pta procedure, and has been reported in clinical trials of drug coated balloons.If additional information becomes known to the manufacturer, a supplemental report will be provided with all relevant information.
Event or Problem Description
It was reported through a post market clinical study that during the index procedure, a lutonix percutaneous transluminal drug coated balloon (dcb) dilatation catheter was used to treat the target lesion located in the left popliteal artery.Approximately 6 months after the index procedure, the patient¿s left popliteal artery was reportedly reoccluded via duplex ultrasound (dus) imaging.A revascularization has not been performed at this time.The investigator assessed that the event was possibly related to the study device, but not related to the procedure.The sample was discarded by the user facility and is not available for evaluation.No adverse patient effects were reported.